# SDR FXGA202208022221

- Difficulty date: August 2, 2022
- Submitted: August 2, 2022
- Operation: Air carrier
- Aircraft: N100CE
- Make and model: Doug C-118A
- Aircraft serial: 44662
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zone 100
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUSELAGE STRINGER REPAIR AT F/STA -38, STRINGER 14R. TO REPAIR A CRACKER STRINGER BEHIND #4 FIRE BOTTLE. STRINGER 14R, F/STA -38. PERFORM STRINGER REPAIR PER DC-6A&B OVERHAUL MANUAL FIGURE 12-2.
